What does it mean when you start your period then it stops after one day
It means the endometrial lining did not build up much. Remember, anywhere from two to seven days is normal.Could you be pregnant? [ Source: http://www.chacha.com/question/what-does-it-mean-when-you-start-your-period-then-it-stops-after-one-day ]
More Answers to "What does it mean when you start your period then it stops after one day"
- What does it mean when you start your period then it stops after ...?
- It means the endometrial lining did not build up much. Remember, anywhere from two to seven days is normal.Could you be pregnant?
Related Questions Answered on Y!Answers
- what does it mean if you start your period and then it stops after you start a new birth control?
- Q: I started my period on schedule along with my new birth control (Yaz) It was normal at first then it just stopped (one day later). I am in a monogamous relationship and have been for 5 years and we are always super careful when we have sex. Also I took a pregnancy test at the dr office 2 weeks ago when she prescribed the birth control. To help with my skin as well as extra pregnancy prevention. My last 2 periods were normal. Could it be maybe from just starting the birth control?
- A: Its most likely from starting the birth control, i also take Yaz, and i went a whole month without my period, i asked my doctor about it and she said it was normal for that to happen in some cases. I would just continue being careful when having sex and if you don't get your period when you are supposed to next month, talk to your doctor.
- When should I expect my period after only one month on a low-dose birth control pill? Could I be pregnant?
- Q: I'm sorry if this long entry confuses anyone, but I am trying to be as detailed as possible. I am also posting this in the pregnancy forum because I imagine that there could be a small chance of pregnancy in my situation.I was on OrthoTricyclen Lo for one month. I started taking the pill on 12-7-2008 and completed that packet, but I did NOT start taking the second pack. While on the pill, I spotted a couple times, but I figured that this was because my body was getting used to the hormones, as I had NEVER taken any form of artificial hormones up until that point. I started my period on either December 23 or 24, and it lasted until about January 1 or 2. It was somewhat of a heavy flow, but once again, I attributed that to the fact that this was my first time ever taking artificial hormones. Also, I did miss the two pills on December 21 and 22, but I made up for that by taking two pills on December 23 and 24th.I was due to resume my second packet of pills on January 4, but I have not taken any pills since the two that I took on December 24. Theoretically, had I taken this packet, I would be on the placebo pills this week, meaning that I would be on my period right now. I did not continue taking the pill because I decided that I no longer wanted to be on the pill since I found it to be a hassle and learned that they don‘t allow you to have “real periods,” but you have withdrawal bleeding instead. I’ve simply decided that I would rather stick to using condoms and spermicide.When I was first prescribed the pill, I was told that most women menstruate shortly after stopping the pill (some even sooner than expected), but sometimes it can take up to three months. I assume that this goes for women who have been on the pill for a substantial amount of time, as I originally told my doctor that I planned to be on the pill for a while. I don’t understand how a low-dose pill would be able to screw up my menstrual cycle after only one month of use, especially since my menstrual cycles have been fairly regular since I started it when I was 9, and I am now 23.I have not had any heavy vaginal bleeding since my period ended. I had protected sex on January 24 (Saturday), and on Sunday, when I wiped after using the bathroom, there was a huge GLOB of whitish-almost slightly pinkish/greenish mucus on the toilet paper. It was gigantic, almost as big as a quarter in diameter. There was a tiny reddish-brownish streak of blood in the middle of it. On January 27 (Tuesday), I wiped once that day and some of my mucus was slightly pink. Since then, I have had no form of bleeding or spotting whatsoever.At first, I was told that after one week of regular pill usage, I’d be able to have unprotected sex, but I have since heard that it takes at least one packet of pills to build up enough hormones in your body for the pill to be truly effective. I don’t know what to believe. I did have unprotected sex a couple times while I was on the pill. Before the last couple days, I took the pill perfectly -- I never missed a dose, and I took every one at 9 pm exactly. I did have unprotected sex a couple days before missing those two pills, but I don’t really think I could be pregnant because I have not had any early pregnancy symptoms, such as morning sickness. Since stopping the pill, I have not had unprotected sex.So, in summary, here are my basic questions:1. Has anyone out there ever been in a similar situation? If so, how did it turn out? Any advice or thoughts?2. How long would it normally take someone who was on a low dose pill for one month to get their period after stopping the pill?3. What could the light spotting and extra mucus discharge this week possibly be due to?4. I have not taken a pregnancy test yet, but I may soon. Is there seriously a small chance that I may be pregnant through all this? Has anyone out there ever had something similar happen to them?Thanks in advance for any help or answers!
- A: Stop wasting our time and go take a dang test.
- Spotting 13 days after my period, what does this mean?
- Q: My husband and I are trying to get pregnant and this time we actually used an ovulation test. We bought the ovulation test that have 20 test strips in one box, so that way we wouldn't miss my ovulation day for sure! Well as soon as the test strips started to get dark we started trying or as we like to call "Baby making" lol ... and two days later the test strip showed us that I was for sure ovulating! So we baby made that day too, we made sure that I would lay on my back for 30 mintues or more after. We also desided that we would baby make the next day too, just to be sure. When I woke up the day after my ovulation day, I went to the bathroom and when I wiped it was red, not dark red but red. Normally I bleed after sex if it gets a little to rough or we dont use lubracation but we didn't have those problems so I know it wasn't blood from that. Later that day the when I went to the bathroom there was no red but there was a very faint pinkish/brownish color. Then later that night it stopped all together. Could this be implantation bleeding? I am not sure, because it happened the day after my ovulation day, and from what I've heard implantion bleeding happens a week after your ovulation. I am trying very hard not to get my hopes up but if you too are trying for a baby, I am sure you know how hard that is to not get your hopes up! But if anyone can help that would be great! Thanx!
- A: okay well i wish you the best of luck and tons of baby dust... now i have heard of women spotting or bleeding a little sometimes during ovulation so it could very well be that... i think implanation bleeding is like 6-10 days or so after unless the strips were off and you ovulated a week or so before you thoguth you did and you then had implantation bleeding... i guess you will just have to wait and see what happens with your next period!! sorry for not much help at all.. I have pcos and i too am ttc for our first! it is difficult and very very easy to get your hopes up and totally sucks i know..wish i was more of a help but i really dont know what to tell you besides good luck and baby dust to you!!
Prev Question: When you're pregnant can you still bleed on your first period after getting pregnant
People also view